# SDR CA190311025

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,661 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Cracked
- Location: Left Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) CAPTAIN`S WINDSHIELD CRACKED DURING LINE UP FOR T.O. RIGHT AFTER WINDSHIELD HEAT CAUTION MESSAGE ILLUMINATED. WINDSHIELD CRACK TOP LEFT & TOP RIGHT CORNERS (TC# 20190311025)
